Continuous and Feasible Implementation of Rational-Expectations Lindahl Allocations
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 16 (1996)
Issue (Month): 1 (September)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Tian, Guoqiang, 1997. "Virtual implementation in incomplete information environments with infinite alternatives and types," Journal of Mathematical Economics, Elsevier, vol. 28(3), pages 313-339, October.
- Tian, Guoqiang, 2000. "Incentive Mechanism Design for Production Economies with Both Private and Public Ownerships," Games and Economic Behavior, Elsevier, vol. 33(2), pages 294-320, November.
- Tian, Guoqiang, 2005. "Implementation in production economies with increasing returns," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 309-325, May.
- Tian, Guoqiang, 2009. "Implementation in economies with non-convex production technologies unknown to the designer," Games and Economic Behavior, Elsevier, vol. 66(1), pages 526-545, May.
- Jackson, Matthew O., 1999.
"A Crash Course in Implementation Theory,"
1076, California Institute of Technology, Division of the Humanities and Social Sciences.
- Guoqiang Tian, 1999. "Bayesian implementation in exchange economies with state dependent preferences and feasible sets," Social Choice and Welfare, Springer, vol. 16(1), pages 99-119.
- Tian, Guoqiang, 2009. "Implementation of Pareto efficient allocations," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 113-123, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.